Ask an expert
Question

15 Nov 2004

Advice Pls
I've been of the pill since Feb 04. the last 2 mnths my period is funny, last month it was only 3 days and this month 4 days.
My length is usually 7 days.

Since last week I have been having these fuunny cramp like feelings when i strech to far of pick up heavy things, me and hubby have been trying to conceive but nothing yet, I dont want to do a HPT for i'm scared for dissapointment.

could this be my month or not !!!!!
Answer 374 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It does not sound like you are pregnant. If the periods were very light, a pregnancy test would be advisable though. Periods can be different off the Pill, so a change in cycle would not be abnormal.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9321 votes
No
67% - 18650 votes
Vote